본문 바로가기
KERD
논문KCI 등재

A Case of Drug-Induced Hepatitis due to Bortezomib in Multiple Myeloma

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

We report on a case of severe hepatotoxicity in a 52-year-old male with multiple myeloma (MM) who had received bortezomib therapy. At patient presentation, liver enzymes were normal, but started to markedly increase 3 days after the patient’s second dose of bortezomib was administered, when free kappa light chains were noticeably reduced in the serum. After discontinuation of bortezomib, liver enzymes recovered gradually to baseline. Then, the patient was started on a thalidomide-containing regimen, which he was able to tolerate well. The patient achieved complete remission prior to autologous stem cell transplantation (ASCT). The patient underwent ASCT without occurrence of further liver toxicity.

Abstract

We report on a case of severe hepatotoxicity in a 52-year-old male with multiple myeloma (MM) who had received bortezomib therapy. At patient presentation, liver enzymes were normal, but started to markedly increase 3 days after the patient’s second dose of bortezomib was administered, when free kappa light chains were noticeably reduced in the serum. After discontinuation of bortezomib, liver enzymes recovered gradually to baseline. Then, the patient was started on a thalidomide-containing regimen, which he was able to tolerate well. The patient achieved complete remission prior to autologous stem cell transplantation (ASCT). The patient underwent ASCT without occurrence of further liver toxicity.

참고문헌 (6)

  1. Adams, J., "Proteasome inhibitors: a novel class of potent and effective antitumor agents", Cancer Res, 59, pp.2615~2622 (1999)
  2. Hideshima, T., "The proteasome inhibitor PS-341 inhibits growth, induces apoptosis, and overcomes drug resistance in human multiple myeloma cells", Cancer Res, 61, pp.3071~3076 (2001)
  3. Richardson, P. G, "A phase 2 study of bortezomib in relapsed, refractory myeloma", N. Engl. J. Med, 348, pp.2609~2617 (2003)
  4. Karin, M, "NF-kappaB at the crossroads of life and death", Nat. Immunol, 3, pp.221~227 (2002)
  5. Rosiñol, L., "Bortezomib-induced severe hepatitis in multiple myeloma: a case report", Arch. Intern. Med, 165, pp.464~465 (2005)
  6. Ghobrial, I. M, "Management of thalidomide toxicity", J. Support. Oncol, 1, pp.194~205 (2003)

관련 논문AI추천

이 간행물의 다른 논문 (7건)